# SDR CZMA082765

- Difficulty date: October 4, 2001
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N412BE
- Make and model: Bell 412
- Aircraft serial: 33036
- Aircraft time: 11,904 hours, 30,000 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Condition: Defective
- Location: Mast
- Part time: 1,054 hours, 8,000 cycles
- Component: Mast
- Component part number: 412040366105
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST BEARING FAILED AT 1054.25 TOTAL TIME.
